Vol. 6 No. 2 (2022): Vol 6, Iss 2, Year 2022
Articles

Multi Series Solution of q- gamma difference equation

Brightlin D
Research Scholar, P.G and Research Department of Mathematics, Annai Velankanni College, Tholayavattam - 629157, Kanyakumari District,Tamil Nadu, S.India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti,Tirunelveli-627012,Tamilnadu,India.
Dominic Babu G
Associate Proffessor, P.G and Research Department of Mathematics, Annai Velankanni College, Tholayavattam - 629157, Kanyakumari District,Tamil Nadu, S.India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti,Tirunelveli-627012,Tamilnadu,India
Published July 6, 2022
Keywords
  • q-difference equation, generalized Gamma difference equation, Closed from solution, generalized higher order.
How to Cite
D, B., & G, D. B. (2022). Multi Series Solution of q- gamma difference equation. Journal of Computational Mathematica, 6(2), 40 - 45. Retrieved from http://shcpub.in/index.php/cm/article/view/304

Abstract

In this paper we defined multi series solution of q-Gamma difference equation deals with q-Gamma difference operator and generalized higher order q-Gamma difference equation and obtain the sum of finite q-Gamma multi summation formula. Suitable numerical examples and theorem verified the main result

Downloads

Download data is not yet available.